# SDR USAA951324

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 19,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND STA 520 FLOOR BEAM NEEDS TO BE MODIFIED AT BL ZERO PER SB 737-53-1120 DUE TO CRACKS AT LBL 45, RLB 25, RBL 45 AND LBL 25.  MODIFIED CHANNEL PLUS LINK INSTALLED PER REF EA 40383 SB 737-53-1120.  NOTE:  NO REPAIR MADE.  MODIFIED CHANNEL PLUS LINK INSTALLED ONLY.  REPAIRED PER SB 737-53-1120, EA 40383.  (X)
